PDA

View Full Version : Creatine indigestion help



amacmor18
09-14-2017, 04:58 PM
I've been using creatine recently and I have been experiencing indigestion from it....I have stopped in the last few days and it's going away. Has anyone else experienced this? Can anyone tell me how to avoid this in future...I drink a lot of water with it....I don't dissolve it in water or juice before I just take it off the scoop....I take 3-5g a day....I want to go back on it but just don't want the indigestion? Anyone help?

emergency
09-14-2017, 05:23 PM
try adding it to a protein shake or intra sup.

Dimerien
09-14-2017, 06:19 PM
what kind of creatine and how much? creatine monohydrate has reported digestion issues. especially at higher doses. I tried taking 10g/day and was so gassy i thought i had to go to the doctor. like my inhale went straight in my mouth and straight out my ass. it was insane.

try lower dosage of creatine mono (3-5g) if that doesn't work try creatine hcl. one of the perks of hcl is supposed to be less stomach problems.

definitely try to dissolve it in something or atleast take it with food/water.

amacmor18
09-14-2017, 06:53 PM
yeah or maybe orange juice?

amacmor18
09-14-2017, 06:55 PM
what kind of creatine and how much? creatine monohydrate has reported digestion issues. especially at higher doses. I tried taking 10g/day and was so gassy i thought i had to go to the doctor. like my inhale went straight in my mouth and straight out my ass. it was insane.

try lower dosage of creatine mono (3-5g) if that doesn't work try creatine hcl. one of the perks of hcl is supposed to be less stomach problems.

definitely try to dissolve it in something or atleast take it with food/water.

I was only taking 3-5 g a day creatine monohyrdate....stopped taking it couple of days ago gas isn't as bad but still there sore stomachs aswell it's not fun..feel sick....but I thought maybe cause I was taking it just from the scoop to the mouth that might be it or maybe just doesn't agree with me

BigAust
09-15-2017, 12:37 AM
HCL may be of help to you and you can have a much smaller serving size. Creactor is the one I would consider.

Heizz
09-15-2017, 07:04 AM
Have you tried taking the creatine with something else (i.e. a protein shake)? I'd be curious if that would get rid of the stomach issues.

Giant_Killer
09-15-2017, 07:22 AM
2 thoughts...take it with food, it won't affect the potency or effectiveness. Perhaps you are taking it with too much water and diluting your stomach acid out to the point where it can't digest properly.

andrewwww
09-15-2017, 08:12 AM
try switching to creatine HCL or 3g mono mixed with warm water i find this really helps

amacmor18
09-15-2017, 09:41 AM
Have you tried taking the creatine with something else (i.e. a protein shake)? I'd be curious if that would get rid of the stomach issues. that's what I was planning trying when my indigestion passes hopefully that would work

amacmor18
09-15-2017, 09:42 AM
2 thoughts...take it with food, it won't affect the potency or effectiveness. Perhaps you are taking it with too much water and diluting your stomach acid out to the point where it can't digest properly. I don't drink extreme amounts just a good amount as I thought you were meant to. Do you think that's what it could be?

amacmor18
09-15-2017, 09:44 AM
try switching to creatine HCL or 3g mono mixed with warm water i find this really helps I was taking it from the scoop to my mouth I didn't dissolve it in anything before hand....maybe try warm water aswell. Have you had this too?

JohnSmeton
09-15-2017, 02:12 PM
Is it always right after you take creatine ? are you taking creatine with a shake or meal?

a smaller serving may help, even divided up throughout the day. like 2 grams am, 2 grams pm. you can try. If this doesnt work, you can try some Micronized Creatine monohydrate by Dymatize. Miconized is more easily and better absorbed.

You could try Millennium port CRE-02 which may be gentler. CRE-02™ is protected from the ravages of stomach acid for a minimum of 60 minutes but majority of people experience gastric emptying rates much faster than that. Once the stomach empties and CRE-02 comes into contact with the small intestine the tablets rapidly dissolve and absorb.*

powercage
09-15-2017, 02:48 PM
Make sure it is micronized

amacmor18
09-15-2017, 06:34 PM
Plot twist guys....maybe I was click to blame creatine as it is one of the known side effects....but also in my diet is chia seeds....I have them in my oatmeal every morning and at the same time take the creatine....maybe the two are a bad combination maybe it's just one...but one of the things with chia seeds is they swell up after you consume them and there size increases so maybe that is it .I haven't ate them In a few days either, so maybe that's why my systems are getting better.....not sure really but maybe I was wrong saying creAtine especially when it has never gave me issues before.